# SDR YYFA2013FA0000225

- Difficulty date: April 9, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 43,504 hours, 40,210 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED ON GEAR RETRACTION.  QRH COMPLETED.
